# SDR SWAA2020071098173

- Difficulty date: July 7, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,985 hours, 28,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EA. BATTERY PACKS FAILED CAPACITY CHECK. / REMOVED AND REPLACED 3 EA. BATTERY PACKS AT POSITIONS M01673; M01674; AND M01675 PER AMM 33-51-06
